# SDR HALA2011012800052

- Difficulty date: January 28, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 71,443 hours, 31,637 cycles
- Engine: Ge CF680
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800911
- Part serial: 880101449
- Condition: Malfunctioned
- Part time: 216 hours, 43 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ABOUT 45 MIN FROM DESTINATION, F/O'S AIRSPEED INDICATOR JUMPED FROM 260 TO 285 & ALTIMETER WENT FROM 38,000 TO 38,200, VSI DOWN 1000' IAW MIN.  CAPT'S INSTRUMENTS NORMAL.  EICAS MESSAGES: OVERSPEED IAS DISAGREE, ALT DISAGREE, RUDDER RATION & AILERON LOCKOUT.  REPLACED NR 2 ADC.  GND CK OK IAW MM 34-12-01. TEST 30 OK IAW MM 22-00-02.  ACCOMP FIM 27-48-00, FIG 106 FOR STAB TRIM MSG, ACCOMOP FIM 27-11-00, FIG 104 FOR AILERON LOCKOUT - BOTH TEST OK.
